# SDR C2XA05BT023

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 13,945 hours, 10,294 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE LOG SQUAWK ELECTRICAL BURNING SMELL EMINATING FROM COFFEE POT AREA.  COFFEE POT BREWER OPS CHECK GOOD IAW EMB145 CMM 25-30-39.
